Remark on the Bellman equation for optimal control problems with exit times and noncoercing dynamics
This study is a continuation of a work on uniqueness questions for viscosity solutions of Hamilton-Jacobi-Bellman equations (HJB's) arising from deterministic control problems with exit times. A general uniqueness theorem is proven that characterizes the value functions for a class of problems of this type for nonlinear systems as the unique solutions of the corresponding HJBs among continuous functions with appropriate boundary conditions when the dynamical law is non-Lipschitz and noncoercing.
Publication Source (Journal or Book title)
Proceedings of the IEEE Conference on Decision and Control
Malisoff, M. (1999). Remark on the Bellman equation for optimal control problems with exit times and noncoercing dynamics. Proceedings of the IEEE Conference on Decision and Control, 1, 877-881. Retrieved from https://digitalcommons.lsu.edu/mathematics_pubs/1034